MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTEM; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTEM; BIOPSY INSTRUMENT
Catalog Number E5115
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sampling was conducted without pushing sample button.Replaced a probe with another, and procedure was completed.It was further reported that the issue occurred during sampling.When the opener was closed, disconnected the needle and replaced with another needle.Then procedure was completed.No error messages were displayed.A patient was involved, however there was no injury reported.
 
Additional Manufacturer Narrative
H10: as the serial number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the encor ultra serial number (b)(6) was received at the medicon inc.The encor ultra was visually inspected upon receipt and no physical damage was found to the unit.The device was functionally tested and passed the tests during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be unconfirmed for the reported device sampling on its own issue.The root cause for reported device sampling on its own issue cannot be determined as the problem could not be reproduced.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.G3, h3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR ENSPIRE SYSTEM
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21888163
Report Number2020394-2025-00608
Device Sequence Number3434929
Product Code KNW
UDI-Device Identifier00801741086137
UDI-Public(01)00801741086137
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE5115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown